Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Residues for Akizuki's one-dimensional local domain


Authors: I-Chiau Huang and Jan-Li Lin
Journal: Proc. Amer. Math. Soc. 131 (2003), 2015-2020
MSC (2000): Primary 13H10; Secondary 13D45
DOI: https://doi.org/10.1090/S0002-9939-02-06827-2
Published electronically: October 15, 2002
MathSciNet review: 1963744
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a one-dimensional local domain $C_M$ constructed by Akizuki, we find residue maps which give rise to a local duality. The completion of $C_M$ is described using these residue maps.


References [Enhancements On Off] (What's this?)

  • 1. Y. Akizuki.
    Einige Bemerkungen über primäre Integritätsbereiche mit Teilerkettensatz.
    Proc. Phys.-Math. Soc. Japan, 17:327-336, 1935.
  • 2. I-C. Huang.
    Pseudofunctors on modules with zero dimensional support.
    Mem. Amer. Math. Soc., 114(548):xii+53, 1995. MR 95h:13013
  • 3. I-C. Huang.
    Applications of residues to combinatorial identities.
    Proc. Amer. Math. Soc., 125(4):1011-1017, 1997. MR 97f:05016
  • 4. I-C. Huang.
    An explicit construction of residual complexes.
    J. Algebra, 225(2):698-739, 2000. MR 2001c:14037
  • 5. I-C. Huang.
    The residue theorem via an explicit construction of traces.
    J. Algebra, 245(1):310-354, 2001.
  • 6. I-C. Huang.
    Residue methods in combinatorial analysis.
    In Local Cohomology and its Applications, volume 226 of Lecture Notes in Pure and Appl. Math., pages 255-342. Marcel Dekker, 2001.
  • 7. I. Kaplansky.
    Commutative rings.
    The University of Chicago Press, Chicago, Ill.-London, revised edition, 1974. MR 49:10674
  • 8. M. Reid.
    Undergraduate commutative algebra.
    Cambridge University Press, Cambridge, 1995. MR 98c:13001
  • 9. R. Y. Sharp and H. Zakeri.
    Local cohomology and modules of generalized fractions.
    Mathematika, 29(2):296-306 (1983), 1982. MR 85b:13035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H10, 13D45

Retrieve articles in all journals with MSC (2000): 13H10, 13D45


Additional Information

I-Chiau Huang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, Republic of China
Email: ichuang@math.sinica.edu.tw

Jan-Li Lin
Affiliation: Institute of Information Science, Academia Sinica, Nankang, Taipei 11529, Taiwan, Republic of China
Email: ljl@iis.sinica.edu.tw

DOI: https://doi.org/10.1090/S0002-9939-02-06827-2
Keywords: Gorenstein ring, injective hull, local duality, residue
Received by editor(s): February 11, 2002
Published electronically: October 15, 2002
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society